# SDR ASAA2018090425989

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 45,979 hours, 13,809 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NUMEROUS OCCASIONS TRYING TO SEND OR RECEIVE MESSAGES ON THE ATC PORTION OF THE FMC WAS VERY SLOW OR UNABLE (POSSIBLE JUST SATCOM). GROUNDED - YES. ACCOMPLISHED LEFT FMC BITE REF FIM 34-61 TASK 801. FOUND PGM FAULT, AND ETHERNET FAULTS LOGGED. PERFORMED FIM 34-61 TASK 837, 34-61 TASK 807. NO CURRENT FAULTS FOUND. PERFORMED FMC OPS TEST REF AMM 34-61-00-710-801 FMCS - OPERATIONAL TEST. SYS CKS NML. ACCOMPLISHED AMM TASK 23-15-00-730-801 - SATCOM COMMUNICATION SYSTEM - SYSTEM TEST. SYS CKS NML.
